# SDR COEA2011012018805

- Difficulty date: January 20, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: S55171202202
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / COE / MAJOR REPAIR / LEVEL 2 CORROSION:  LT HORIZONTAL STABILIZER LOWER AFT SKIN TO REAR SPAR CHORD SEAM HAS 3 VOIDS IN SEALANT WITH LEVEL 2 CORROSION.  (24" IB OF RIB 3, 34" IB OF RIB 3 AND 14" IB OF RIB 3)  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS FROM ATR AND SRM 55-11-10.
